Alert archive / South Carolina / Tornado Warnings in 2022

Tornado Warning 1, NWS Charleston, SC

April 5, 2022Allendale County, South Carolina; Screven County, Georgia

NWS Charleston, SC issued this tornado warning at Apr 5, 2022, 3:29 PM EDT for Allendale County, South Carolina; Screven County, Georgia. It was in force for 46 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2022, 3:29 PM EDT (19:29 UTC)
Expired
Apr 5, 2022, 4:15 PM EDT
In force
46 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Emergency
Tornado emergency
Tornado
Radar indicated
Hail
0.75 in

Counties Screven County, GA, Allendale County, SC

The radar

The Charleston,SC radar (KCLX), 54 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 3:33 PM EDTFUNNEL CLOUD8 E Millhaven, GASCREVEN COUNTY 911 CENTER RELAYED A REPORT OF A FUNNEL CLOUD OBSERVED BY A FIRE FIGHTER AT THE GEORGIA VISITORS CENTER ON U.S. ROUTE 301.
Apr 5, 3:35 PM EDTTSTM WND DMG7 Ese Hilltonia, GASCREVEN COUNTY 911 CENTER REPORTED 2 TREES DOWN AT PINE GROVE INN ROAD AND BURTON'S FERRY ROAD. THIS WAS DUE TO A POSSIBLE TORNADO.
Apr 5, 3:50 PM EDTTORNADO5 W Barton, SC*** 1 INJ *** NWS STORM SURVEY DETERMINED THAT A TORNADO TOUCHED DOWN NEAR THE INTERSECTION OF BLUFF AND BEST LOOP ROADS. THE TORNADO TRACKED NORTHEASTWARD, PRODUCING EXTENSIVE TREE DAMAGE. THE TORNADO ALSO COMPLETELY DESTROYED SOME MOBILE HOMES ALONG FITTS AN
Apr 5, 3:52 PM EDTTORNADO4 Wnw Barton, SCTREES DOWN ON FITTS RD NEAR INTERSECTION WITH BLUFF RD.
Apr 5, 3:52 PM EDTTORNADO5 Wnw Barton, SCLAW ENFORCEMENT REPORTED A DESTROYED MOBILE HOME.
Apr 5, 3:53 PM EDTTORNADO4 Nw Barton, SCHOUSE DESTROYED AND LOTS OF TREES DOWN AT ST MARK'S RD AND BLUFF RD.
Apr 5, 3:57 PM EDTTORNADO3 Wsw Allendale, SCALLENDALE COUNTY 911 CENTER RELAYED A FIRE FIGHTER REPORT OF A TORNADO NEAR THE INTERSECTION OF U.S. HIGHWAY 301 AND REVOLUTIONARY TRAIL. NO DAMAGE REPORT WAS AVAILABLE.
Apr 5, 3:57 PM EDTTORNADOAllendale, SCALLENDALE COUNTY 991 CENTER REPORTED ROOFS BLOWN OFF STRUCTURES IN ALLENDALE. TIME WAS ESTIMATED FROM RADAR DATA.
Apr 5, 3:57 PM EDTTORNADOAllendale, SC*** 1 INJ *** ALLENDALE COUNTY 911 CENTER REPORTED AN INJURY IN ALLENDALE DURING THE TUESDAY AFTERNOON TORNADO.
Apr 5, 4:00 PM EDTTORNADO2 Ese Allendale, SCSEVERAL COMMERCIAL BUILDINGS SEVERELY DAMAGED ALONG HWY 278 SOUTHEAST OF ALLENDALE. SEVERAL LARGE TREES DOWNED OR SPLIT. A LARGE TANK WAS BLOWN OVER.
Apr 5, 4:10 PM EDTTORNADO2 Ne Sycamore, SCNWS STORM SURVEY DETERMINED THAT AN EF-3 TORNADO WITH A PATH LENGTH OF JUST OVER 11 MILES AND A WIDTH OF UP TO 1300 YARDS CONTINUED TO PRODUCE EXTENSIVE TREE DAMAGE EAST OF ALLENDALE BEFORE IT DISSIPATED NEAR WILLIAMS ROAD NORTHEAST OF ULMER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this tornado warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 3:15 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.5 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2022-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 529 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2022-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
529 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
593 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

909 
WFUS52 KCHS 051929
TORCHS
GAC251-SCC005-052015-
/O.NEW.KCHS.TO.W.0001.220405T1929Z-220405T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Charleston SC
329 PM EDT Tue Apr 5 2022

The National Weather Service in Charleston has issued a

* Tornado Warning for portions of...
  Screven County in southeastern Georgia...
  Allendale County in southeastern South Carolina...

* Until 415 PM EDT.
    
* At 328 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Hilltonia, moving northeast at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include:
  Allendale, Sylvania, Fairfax, Hiltonia, Sycamore, Ulmer, Altman,
  Seigling, Martin, Barton, Millhaven, Hilltonia, Millett, Appleton
  and Burtons Ferry Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.

&&

LAT...LON 3311 8137 3312 8120 3305 8113 3304 8109
      3302 8109 3294 8124 3290 8124 3272 8164
      3291 8177 3304 8156 3307 8160 3309 8160
      3308 8161 3310 8161 3316 8154
TIME...MOT...LOC 1928Z 233DEG 28KT 3285 8161 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
4 follow-up statements
889 
WWUS52 KCHS 051937
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
337 PM EDT Tue Apr 5 2022

GAC251-SCC005-052015-
/O.CON.KCHS.TO.W.0001.000000T0000Z-220405T2015Z/
Screven GA-Allendale SC-
337 PM EDT Tue Apr 5 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR PORTIONS
OF SCREVEN AND ALLENDALE COUNTIES...
    
At 336 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Burtons Ferry Landing, moving northeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include: 
Allendale, Fairfax, Sycamore, Ulmer, Seigling, Millett, Martin,
Barton, Millhaven, Appleton and Burtons Ferry Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.

&&

LAT...LON 3311 8137 3312 8120 3305 8113 3304 8109
      3302 8109 3294 8124 3290 8124 3276 8155
      3295 8169 3304 8156 3307 8160 3309 8160
      3308 8161 3310 8161 3316 8154
TIME...MOT...LOC 1936Z 233DEG 28KT 3289 8155 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
873 
WWUS52 KCHS 051951
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
351 PM EDT Tue Apr 5 2022

GAC251-052000-
/O.CAN.KCHS.TO.W.0001.000000T0000Z-220405T2015Z/
Screven GA-
351 PM EDT Tue Apr 5 2022

...THE TORNADO WARNING FOR PORTIONS OF SCREVEN COUNTY IS CANCELLED...
    
The immediate risk for tornadoes has ended. 

LAT...LON 3311 8137 3312 8120 3305 8113 3304 8109
      3302 8109 3294 8124 3291 8124 3283 8143
      3285 8145 3287 8145 3288 8147 3290 8147
      3294 8151 3301 8149 3305 8155 3305 8157
      3309 8160 3308 8161 3310 8161 3316 8154
TIME...MOT...LOC 1950Z 238DEG 32KT 3294 8139 

$$

SCC005-052015-
/O.CON.KCHS.TO.W.0001.000000T0000Z-220405T2015Z/
Allendale SC-
351 PM EDT Tue Apr 5 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR PORTIONS
OF ALLENDALE COUNTY...
        
At 350 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Barton, moving northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Weather spotters reported a funnel cloud.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include: 
Allendale, Fairfax, Sycamore, Ulmer, Seigling, Millett, Martin,
Barton, Appleton and Burtons Ferry Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.

&&

LAT...LON 3311 8137 3312 8120 3305 8113 3304 8109
      3302 8109 3294 8124 3291 8124 3283 8143
      3285 8145 3287 8145 3288 8147 3290 8147
      3294 8151 3301 8149 3305 8155 3305 8157
      3309 8160 3308 8161 3310 8161 3316 8154
TIME...MOT...LOC 1950Z 238DEG 32KT 3294 8139 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
514 
WWUS52 KCHS 051958
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
358 PM EDT Tue Apr 5 2022

SCC005-052015-
/O.CON.KCHS.TO.W.0001.000000T0000Z-220405T2015Z/
Allendale SC-
358 PM EDT Tue Apr 5 2022

...TORNADO EMERGENCY FOR ALLENDALE, SYCAMORE, AND SEIGLING...

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR PORTIONS
OF ALLENDALE COUNTY...
    
At 357 PM EDT, a confirmed large and destructive tornado was located
over Allendale, moving northeast at 30 mph.

TORNADO EMERGENCY for ALLENDALE, SYCAMORE, AND SEIGLING. This is a 
PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Deadly tornado.

SOURCE...Law enforcement confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include: 
Allendale, Fairfax, Sycamore, Ulmer, Seigling, Barton and Appleton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous, and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.

&&

LAT...LON 3311 8137 3312 8120 3305 8113 3304 8109
      3302 8109 3294 8124 3291 8124 3290 8131
      3297 8144 3301 8144
TIME...MOT...LOC 1957Z 233DEG 28KT 3297 8134 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
MAX HAIL SIZE...<.75 IN

$$
663 
WWUS52 KCHS 052006
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
406 PM EDT Tue Apr 5 2022

SCC005-052015-
/O.CON.KCHS.TO.W.0001.000000T0000Z-220405T2015Z/
Allendale SC-
406 PM EDT Tue Apr 5 2022

...TORNADO EMERGENCY FOR SYCAMORE...

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR PORTIONS
OF ALLENDALE COUNTY...
    
At 405 PM EDT, a confirmed large and destructive tornado was located
over Allendale, moving northeast at 30 mph.

TORNADO EMERGENCY for SYCAMORE. This is a PARTICULARLY DANGEROUS 
SITUATION. TAKE COVER NOW!

HAZARD...Deadly tornado.

SOURCE...Law enforcement confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include: 
Allendale, Fairfax, Sycamore, Ulmer and Seigling. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous, and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.

&&

LAT...LON 3308 8133 3312 8120 3305 8113 3304 8109
      3302 8109 3294 8124 3303 8135
TIME...MOT...LOC 2005Z 233DEG 28KT 3301 8128 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
MAX HAIL SIZE...1.00 IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this tornado warning went out at Apr 5, 3:21 PM EDT, 8 minutes earlier.

Area forecast discussion, Apr 5, 3:21 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
321 PM EDT Tue Apr 5 2022

.SYNOPSIS...
A potent low pressure system will move through the region
tonight bringing a round of strong thunderstorms to southeast
Georgia and southeast South Carolina. A cold front will
approach the area on Wednesday before pushing offshore
Thursday. Drier and cooler weather is expected to return late
week through early next week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Forecast updated to add headlines for Tornado Watch 98.

A potent short-wave trough will make its way eastward across
the southern states over the next few hours as a warm front
lingers across the region. While southerly flow has enhanced our
temperatures today, unexpected stratus has hindered extensive
warming. This could play into how the rest of the afternoon and
evening pans out. Therefore, did lower high temperatures a
couple degrees. Outside of any showers and thunderstorms, winds
will be gusty.

Severe thunderstorms: Out to the west, an organized line
of thunderstorms will race towards the region, before swiftly
moving through. Over the next few hours, the instability
across the region is expected to increase. Surface based
cape will eventually be in the 1500-2000 J/kg range with mixed
layer having similar values. Also, 0-6 km bulk shear will be
around 50 knots. As instability/shear increase, the severe
potential will also increase. At the minimum, damaging winds
will likely impact portions of the region. SPC has the area
outlined in an Enhanced Risk. As of note, the tornado risk is
also elevated. The SPC outlook has a hatched 10 percent
probability for strong tornadoes across the majority of the
region. This aligns with forecast supercell composite and the
line of storms has a history of producing tornadoes/severe
thunderstorms. There is also a chance for large hail. Timing
wise, the current thinking is the main line will be across
northern counties by 5 pm then offshore by late this evening.

Tonight: Thunderstorm complex will move off the Atlantic coast
through mid evening, with generally no precip anticipated for
the balance of the night. Temps cool into the 60s and there may
be some fog around given the afternoon/evening rainfall.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
The forecast area will be in the warm sector ahead of a cold front
approaching the region on Wednesday. Models hint at a wave of low
pressure developing along the front late in the day or Wednesday
night as it moves to the western Carolinas. Aloft, shortwave energy
is progged to eject out of the Gulf of Mexico and pass across the
region. Deep moisture will once again overspread the area. PWats are
forecast to exceed 1.5 inches, which is well above early April
climatology. Another round of showers and thunderstorms is expected
through the afternoon/evening and then also overnight into early
Thursday morning with activity along/ahead of the front. There will
be instability to work with, but deep layer shear during the day is
nothing particularly interesting. Shear will increase overnight. SPC
Day 2 Outlook currently features the entire area within a Slight
Risk for severe weather. Damaging wind gusts and perhaps an isolated
tornado will be the primary threats. Additional rainfall through
Wednesday night is around an inch on average, with locally higher
amounts possible. High temps will be the warmest of the set,
reaching around 80 or low 80s in most locations. Lows Wednesday
night will be unseasonably mild, mainly in the mid 60s.

Once the front pushes offshore mid-day Thursday, rain chances and
cloud cover will decrease through the remainder of the day. The area
will be precip-free Thursday night. Lows will range from the upper
40s inland to low/mid 50s closer to the coast.

The forecast area will be on the far southern periphery of a large
area of low pressure over the Great Lakes and Northeast on Friday.
Aloft, a highly amplified mid level trough will encompass the
eastern half of the country. Enhanced pressure gradient will lead to
gusty west winds. No other concerns with dry weather expected. It
will be cooler than previous days. Highs will peak in the upper 60s
to around 70.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Mid level trough over the eastern U.S. on Saturday will slide
offshore Saturday night and be replaced by ridging early next week.
At the surface, high pressure will expand into the region as low
pressure moves off the Northeast coast. Outside of breezy conditions
on Saturday, the weather is expected to be quiet and dry.
Temperatures will be cooler than normal through the weekend then on
a warming trend early next week.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
Unexpected stratus has led to MVFR prevailing conditions at KSAV
throughout the morning. Conditions are not expected to improve
but deteriorate as a line of showers/thunderstorms moves into
the area. Therefore, KSAV, KJZI and KCHS will likely have
periodic flight restrictions throughout the rest of the
afternoon and evening. Then overnight, there could be a brief
time of VFR conditions, before falling back into MVFR by
daybreak. Outside of showers/thunderstorms, winds will be gusty
and low-level wind shear will be possible once showers move out
of the region.

Extended Aviation Outlook: Flight restrictions are possible in
showers/thunderstorms Wednesday through Thursday morning. Gusty
winds possible Friday and Saturday.

&&

.MARINE...
Gustier southeast to southerly winds will develop today ahead
of a complex of thunderstorms that will move through the region
later this afternoon and this evening. Have hoisted small craft
advisories for most coastal waters as a result. Mariners should
also remain alert for likely special marine warnings for severe
storms later this afternoon and this evening.

Gustier winds over land may also necessitate the need for a Lake
Wind Advisory for Lake Moultrie later this morning and through
the afternoon.

Wednesday through Sunday: South to southwest winds will prevail on
Wednesday ahead of an approaching cold front. Speeds and seas will
increase late Wednesday night into Thursday as the front crosses
through the area. Small Craft Advisories will be possible for at
least portions of the coastal waters. There should be some
improvement thereafter, but conditions will remain fairly elevated
through late week. Additional advisories will be possible,
especially on Saturday. The pressure gradient will relax on Sunday
with no additional concerns.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory until 1 AM EDT Wednesday for AMZ330-354.
     Small Craft Advisory until 6 AM EDT Wednesday for AMZ350-352-
     374.

&&

NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
Hazardous weather outlook, Apr 5, 3:20 PM EDT, 9 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
320 PM EDT Tue Apr 5 2022

GAZ087-088-099>101-114>119-137>141-SCZ040-042>044-047>052-061930-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Jasper-Beaufort-
Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley-
320 PM EDT Tue Apr 5 2022

...TORNADO WATCH 98 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Severe Thunderstorms: Another round of showers and thunderstorms is
expected Wednesday and Wednesday night. Some thunderstorms could
become severe with damaging wind gusts and isolated tornadoes.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

SCZ045-061930-
Inland Berkeley-
320 PM EDT Tue Apr 5 2022

...TORNADO WATCH 98 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Lake Winds: Gusty winds are expected to develop over Lake Moultrie
this afternoon and evening. A Lake Wind Advisory could be needed.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Severe Thunderstorms: Another round of showers and thunderstorms is
expected Wednesday and Wednesday night. Some thunderstorms could
become severe with damaging wind gusts and isolated tornadoes.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

AMZ330-350-352-354-374-061930-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
320 PM EDT Tue Apr 5 2022

...TORNADO WATCH 98 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 4:38 AM EDTSmall Craft AdvisoryCHS25 hr
Apr 5, 3:48 PM EDTSpecial Marine WarningCHS87 min
Apr 5, 4:13 PM EDTTornado Warning Tornado observedCHSAllendale17 min
Apr 5, 4:31 PM EDTSevere Thunderstorm WarningCHSAllendale, Colleton, Hampton47 min
Apr 5, 4:52 PM EDTTornado WarningCHSAllendale, Colleton, Hampton23 min
Apr 5, 5:17 PM EDTTornado WarningCHSColleton, Dorchester43 min
Apr 5, 5:26 PM EDTTornado Warning Tornado observedCHSJasper49 min
Apr 5, 5:45 PM EDTTornado WarningCHSAllendale45 min
Apr 5, 6:06 PM EDTSpecial Marine WarningCHS114 min
Apr 5, 6:12 PM EDTSevere Thunderstorm WarningCHSAllendale, Hampton48 min
Apr 5, 6:13 PM EDTTornado WarningCHSBeaufort, Jasper47 min
Apr 5, 6:22 PM EDTSevere Thunderstorm Warning Considerable damage threatCHSBerkeley38 min
Apr 5, 6:27 PM EDTTornado Warning Tornado observedCHSColleton, Dorchester, Hampton48 min
Apr 5, 6:35 PM EDTSevere Thunderstorm WarningCHSAllendale25 min
Apr 5, 6:41 PM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton, Hampton, Jasper49 min
Apr 5, 6:45 PM EDTSevere Thunderstorm WarningCHSBeaufort, Charleston, Colleton60 min
Apr 5, 6:49 PM EDTSpecial Marine WarningCHS86 min
Apr 5, 6:59 PM EDTTornado WarningCHSCharleston, Colleton46 min
Apr 5, 7:09 PM EDTSpecial Marine WarningCHS2 hr
Apr 5, 7:14 PM EDTSevere Thunderstorm WarningCHSBeaufort, Berkeley, Charleston, Colleton, Dorchester46 min
Apr 5, 7:18 PM EDTTornado WarningCHSBerkeley, Dorchester42 min
Apr 5, 7:31 PM EDTAreal Flood AdvisoryCHSCharleston73 min
Apr 5, 7:48 PM EDTSevere Thunderstorm Warning Considerable damage threatCHSBerkeley, Charleston42 min
Apr 5, 7:55 PM EDTSpecial Marine WarningCHS97 min
Apr 5, 7:58 PM EDTSevere Thunderstorm Warning Considerable damage threatCHSBerkeley, Charleston43 min
Apr 5, 3:52 PM EDTSpecial Weather StatementCHSMcIntosh38 min
Apr 5, 4:20 PM EDTSevere Thunderstorm WarningCHSBulloch, Candler, Evans, Tattnall55 min
Apr 5, 4:50 PM EDTTornado WarningCHSBryan, Bulloch, Effingham, Evans, Liberty, Tattnall40 min
Apr 5, 5:21 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham, Liberty, Long, McIntosh54 min
Apr 5, 5:28 PM EDTSevere Thunderstorm WarningCHSBulloch, Candler, Evans, Jenkins, Screven, Tattnall62 min
Apr 5, 6:59 PM EDTSpecial Weather StatementCHSBryan, Chatham, Liberty, McIntosh31 min

Nearby

Tornado Warnings in South Carolina, 2022Tornado Warnings in Georgia, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.